# SDR YENA2024032600469

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 77,412 hours, 28,967 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Ptu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT#2592, MIA-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) ' Y RSVR LO LVL IN FLIGHT; FOUND HYDRAULIC LEAKS COMING FROM PTU. QUICK DISCONNECT R/R DAMAGED O-RING REF AMM 29-23-00 PERFORMED LEAK CHECK, LEAK CHECK GOOD. REPLENISHED HYD SYSTEM REF AMM 12-12-29. YELLOW HYD SYS RESTORED BACK TO NORMAL.'
